| Catalog Number |
386860 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd cathena 24gx0.75in straight bc - crack.Today, three patients reported leakage of medication from their iv sites.Upon assessment, the iv sites were found to be damp.The iv catheters were removed, and inspection revealed that the connector components of all three catheters were slightly cracked.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.B3.The date received by manufacturer has been used for this field.
Additional Manufacturer Narrative
Our quality engineer inspected the photos submitted for evaluation.The reported issue of crack was confirmed upon inspection of the photos.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.